# SDR ASOA2013041503378

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,948 hours, 16,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.  R & R F/A FLASHLIGHT BATTERY IAW AMM 25-60-00, OPS CHECKED GOOD.
